Adaptive variable structure control of a class of nonlinear systems with nonvanishing perturbations via backstepping

S. Sankaranarayanan, H. Melkote, F. Khorrami

Research output: Contribution to journalConference article

Abstract

Adaptive variable structure control (VSC) of a class of nonlinear systems is considered in this paper. The advocated design technique is an improvement over our earlier work on robust control of nonlinear systems. The (parametric and dynamic) uncertainties are assumed to be bounded by polynomial type bounds in the states, with a constant bounding term present for the subsystem matched with the actual control input. It is shown that global asymptotic regulation may be achieved using the advocated control law. The improvement is due to a smooth sliding mode-type control action.

Original languageEnglish (US)
Pages (from-to)4491-4495
Number of pages5
JournalProceedings of the American Control Conference
Volume6
StatePublished - 1999
EventProceedings of the 1999 American Control Conference (99ACC) - San Diego, CA, USA
Duration: Jun 2 1999Jun 4 1999

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Adaptive variable structure control of a class of nonlinear systems with nonvanishing perturbations via backstepping'. Together they form a unique fingerprint.

  • Cite this